# SDR ASAA9580136

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Switch
- Part number: DT2RA7
- Condition: Defective
- Location: Ctr Inst Panel
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - ON ARRIVAL OF FLT 451 CREW REPORTED, DURING APPROACH WHEN THE LANDING GEAR WAS EXTENDED THE GEAR WARNING HORN SOUNDED AND ALL THREE GEAR UNSAFE LIGHTS ON.  CYCLED LANDING GEAR, APPROXIMATELY 15 SECONDS AFTER GEAR EXTENDED THE SECOND TIME, THE WARNING HORN SILENCED AND ALL GEAR POSITION LIGHTS INDICATED DOWN AND LOCKED.  REPLACED THE LANDING GEAR HANDLE SWITCH AND THE LEFT THROTTLE SWITCH ASSEMBLY.  ACCOMPLISHED GEAR SWING AND OPERATED NORMALLY.  REFERENCE 95ZZZM226.
